# SDR SWAA2022011861538

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 56,525 hours, 33,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKE OFF IN EMERGENCY EXIT ROW; COPTS SIDE ; / [01] R/R CAPT'S SIDE EMER EXIT ROW EMER EXIT LIGHT ASSY 33-51-01
